Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 353765, 8 pages
http://dx.doi.org/10.1155/2014/353765
Research Article

Existence of Periodic Fixed Point Theorems in the Setting of Generalized Quasi-Metric Spaces

1Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
2Atılım University Department of Mathematics, Incek, 06586 Ankara, Turkey
3Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
4Faculty of Sciences and Mathematics, University of Nis, Visegradska 33, 18000 Nis, Serbia

Received 9 July 2014; Accepted 16 August 2014; Published 26 August 2014

Academic Editor: Lai-Jiu Lin

Copyright © 2014 Chi-Ming Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I.-J. Lin, C.-M. Chen, and E. Karapınar, “Periodic points of weaker meir-keeler contractive mappings on generalized quasimetric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 490450, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. T. Suzuki, “Generalized metric spaces do not have the compatible topology,” Abstract and Applied Analysis, vol. 2014, Article ID 458098, 5 pages, 2014. View at Publisher · View at Google Scholar
  4. E. Karapınar and H. Lakzian, “(α − ψ)-contractive mappings on generalized quasi-metric spaces,” Journal of Function Spaces, vol. 2014, Article ID 914398, 7 pages, 2014. View at Publisher · View at Google Scholar
  5. M. Jleli and B. Samet, “The Kannan’s fixed point theorem in a cone rectangular metric space,” Journal of Nonlinear Science and its Applications, vol. 2, no. 3, pp. 161–167, 2009. View at Google Scholar · View at MathSciNet
  6. W. A. Kirk and N. Shahzad, “Generalized metrics and Caristi's theorem,” Fixed Point Theory and Applications, vol. 2013, article 129, 9 pages, 2013. View at Publisher · View at Google Scholar
  7. E. Karap{\i}nar, “Discussion on (α,ψ) contractions on generalized metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 962784, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Kadeburg and S. Radenovic, “On generalized metric spaces: a survey,” TWMS Journal of Pure and Applied Mathematics, vol. 5, no. 1, pp. 3–13, 2014. View at Google Scholar
  9. H. Aydi, E. Karapınar, and B. Samet, “Fixed points for generalized α,ψ-contractions on generalized metric spaces,” Journal of Inequalities and Applications, vol. 2014, article 229, 2014. View at Publisher · View at Google Scholar
  10. I. R. Sarma, J. M. Rao, and S. S. Rao, “Contractions over generalized metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 2, no. 3, pp. 180–182, 2009. View at Google Scholar · View at MathSciNet
  11. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” Journal of Nonlinear Sciences and Its Applications, vol. 1, no. 1, pp. 45–48, 2008. View at Google Scholar · View at MathSciNet
  12. P. Das, “A fixed point theorem on a class of generalized metric spaces,” Korean Journal of Mathematical Sciences, vol. 9, pp. 29–33, 2002. View at Google Scholar
  13. I. M. Erhan, E. Karapınar, and T. Sekulic, “Fixed points of (ψ,φ) contractions on rectangular metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 138, 2012. View at Google Scholar
  14. D. Mihet, “On Kannan fixed point principle in generalized metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 2, no. 2, pp. 92–96, 2009. View at Google Scholar · View at MathSciNet
  15. B. Samet, “A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 6, no. 3, pp. 1265–1271, 2009. View at Google Scholar · View at MathSciNet
  16. B. Samet, “Discussion on: a fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 76, no. 4, pp. 493–494, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Lakzian and B. Samet, “Fixed points for (ψ,φ)-weakly contractive mappings in generalized metric spaces,” Applied Mathematics Letters, vol. 25, no. 5, pp. 902–906, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α−ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus